advertisement
Question
Posted by: Sue | 2007/08/03

DEE PLEAS HELP URGENT???

Hi Dee... I am very worried and don't know if I must go and see the doctor? I stopped using (Triphasal) birth controll pills on Tuesday 31st of July, and I started bleeding yesterday (02/08/2007) with lots of period pain! I am worried because about 3 weeks ago they found that I have a folic cyst, I beleive those cysts clear up by them self, but last year they removed a cyst when I had my miscarrage!!!! Is this bleeding & pain normal or must I rather go and see a gynae? Please help. I want to try for a baby now, but am worried if everything is normal? I know that it could be my hormones that is mixed up, and it can be that my periods will be irregular but so soon after stopping with the pill???????????

Thanx for your quick response!

enjoy the day.

Sue..... ('',)

Please help me on this one?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you stop the Pill in the middle of a packet you will have a bleed and you could have more hormonal symptoms. It sounds normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: SUE | 2007/08/03

Before I started using the pill 4 years ago, i had a normal period of 7days with pain the first 2-3 days. When I started using the pill everthing was normal and no pain at all. I had the miscarrage last year July (2006) and I went to a gynae because they did a "nood operasie" he then gave me time to recover (3weeks) after that he gave me a birth controll pill (can't remember the name) which I had to take for one month only. after that I waited untill I had my first normal period and I went back to using Triphasal.

The only thing that conserns me is that I started "my period" now so soon after I stopped using the pill

My normal period just ended 12 days ago, so I am only supossed to start in 21 days time. But I know it can be possible to have an irregular period if you stop with birth controll.... but so soon?????

After the miscarrage my period only became normal again when I started triphasal again, but I really want to try for a baby now, but what would you say are the safest steps / procedures for me to take. must I just carry on normal and have intercourse like we used to , or must I rather wait????

I am very worried, and I know that it is propably for nothing. Please excuse the english I am afrikaans speaking.

Thanx for your good awnsers & advise. Enjoy asking you questions. Your great!

Sue

Reply to SUE
Posted by: Dee | 2007/08/03

I wouldnt worry too much, you might be experiencing pain because you are stressing about the cyst. I would say give it a day and see, if the pain increases in any way then I would see a doctor but it might just be normal period pains.

Yes, a sonar would pick up a cyst and yes you can still conceive.

A follicle cyst is just a cyst that has formed on the ovaries, it is due to a maturing follicle (which normally contains an egg) not releasing its egg and instead forms a cyst. Dont stress too much about it, it normally goes away by itself.

You say you had a miscarriage - when did you start the pill again after it? What were your cycles like off the pill?

Reply to Dee
Posted by: SUE | 2007/08/03

Hi Dee, I never had period pains while I was on the pill, but yesterday and today I can really feel it the hole time. It is painfull yes, but I remember having period pains like this when I was still in school and did not use the pill, I have used tripahsal for 4 years. The doctor said that they wouldn't do anything regarding the cyst because it was still small and he said that it would clear by itself! He only gave me voltaren pain killers for the pain. He said that I would still be able to have babys. but they only did a sonar. Will he be able to predict that by only doing that??? what is a folic cysy exactly?

Please reply?????

thanx for your great advise, you are appreciated!!!!!!!

Reply to SUE
Posted by: Dee | 2007/08/03

Hi Sue,
If you only stopped the pill a few days ago then the bleed is obviously normal (withdrawl bleed). If you say there was a cyst there a few weeks ago its quite normal for the cyst to shrink in size but if you are worried then I think you should see a doctor. Are you experiencing more pain than usual during your period? Did u see a doc 3 weeks ago when the cyst was seen? And what did he say?

Reply to Dee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement